# SDR UPS99828344

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT INBD AILERON UPPER L/E SKIN AT THE MANUAL REVERSION MECH IS CRACKED.  CUT OUT DAMAGED SKIN AND SPLICED IN NEW SECTION IAW SRM 57-2-0.
